Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 September 2009

The Numerical Computation of Rational Structures and Asymptotic Standard Deviations in Causal Time Series Data

Concepción González-Concepción, María Candelaria Gil-Fariña & Celina Pestano-Gabino

Journal of Mathematics and Statistics, Volume 5, Issue 3, pp. 215–225 · doi.org/10.3844/jmssp.2009.215.225

7,049 accesses4,323 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: The specific properties of data series are of primary importance in several sciences. In the field of time series analysis, several researchers have considered the rational approximation theory, particularly the Padé Approximation and Orthogonal Polynomials. Approach: In this study, an approach for the statistical significance of two numerical methods, the r-s and q-d algorithm, was proposed which made possible to identify and compute certain rational structures associated with chronological data. Consideration was given to both univariate and multivariate cases. Results: Both algorithms were illustrated empirically through the use of simulated ARMA and TF models and economic data, some of which were taken from previous studies to compare results. Conclusion: This study highlighted the usefulness of several numerical methods (which were all closely related to the PA and OP) in identifying the rational structures associated with data series.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

González-Concepción, C., Gil-Fariña, M. C. & Pestano-Gabino, C. (2009). The Numerical Computation of Rational Structures and Asymptotic Standard Deviations in Causal Time Series Data . Journal of Mathematics and Statistics, 5(3), 215–225. https://doi.org/10.3844/jmssp.2009.215.225

Licence
© Science Publications
Issue
Volume 5, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
The Numerical Computation of Rational Structures and Asymptotic Standard Deviations in Causal Time Series DataJournal of Mathematics and Statistics · Volume 5, Issue 3 · pp. 215–225 · © Science PublicationsDownload